Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have pulsing intense pain in upper right arm, have upper airway infection, took doxylin, no relief. Cure?

Hi I have pulsing intense pain in my upper right arm . It last just less than a second each time and its not regulary When it happens my arm feels weak and kind of drops. I have upper airway infection and take doxylin 3 day. Crp is below 5 and no fever. Other medication is Lipitor 40 mg, somac, symbicort forte and lamictal 200mg. Something to worry about? Female 33
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.One of the most common side effects of cholesterol-lowering drugs like "Lipitor" are muscular pains.The other drugs you take does not initially have that side effect
¿How long do you take "Lipitor"?. Muscle pain could be a side effect of the drug.Your doctor can get off the dose to 10 or 20 mgr per day
I wish you good health.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor